# SDR 99ZZZX1646

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55209
- Make and model: Piper PA-32-300
- Aircraft serial: 327340105
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10349276
- Condition: Failed
- Location: Lt Magneto
- Part time: 250 hours
- Component: S6LN1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN, NOTED THE LEFT MAG HAD NO RPM DROP DURING A MAG CHECK.  SWITCHED THE LEFT MAG OFF AND THE ENGINE STAYED RUNNING.  CHECKED THE IGNITION SWITCH SYSTEM AND DETERMINED IT TO BE CONNECTED AND OPERATING PROPERLY.  REPLACED THE CAPACITOR AND THE SYSTEM OPERATIONAL CHECKED OK.
